has anyone found lisinopril to cause irritability?
4 Sep 2005
Lisinopil was the beast bp pill for lowering my bp. But it had too many side effects. I was on lisinopril for seven yrs, then suddenly i did bcome irritable, and suffered hip joint pain. I also became clumsy and kept falling for no reason.
The final straw was when my vision started to become blurry.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I lost about 10 # over 3 months after starting Lisinopril. does this taper off after being on the medication for a longer period of time? probabaly ...
1 answer • 27 May 2011
started on the left side now moved all across my whole upper lip,,, is this a side effect of taking lisinopril?
1 answer • 25 Jul 2012
Have irritability, dr. says I'm perimenopausal and SSRI's help, but the sexual side effects are my main concern before even starting, then ...
2 answers • 10 Apr 2013
Im on lisinopril 10mg and hydrchlorothiazide 25mg for 2yrs with no side effect l woke up this morning wih bleeding from my left nose though not much ...
1 answer • 19 Sep 2013
My doctor prescribed 10mg of Lexapro (generic) for my constant anxiety and irritability. I've been on it five days now and I really like it. I ...
5 answers • 5 Feb 2014